MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6)clinical study.It was reported that vessel dissection occurred.In (b)(6) 2018, clinical status assessment identified the subject's qualifying condition as rutherford category 3.Subsequently, the index procedure was performed.Target lesion was located in the left superficial femoral artery (sfa) had 100% stenosis, with a reference vessel diameter of 6 mm, a length of 7 mm and was classified under unknown tasc ii lesion.Target lesion was treated with pre-dilatation using 6 mm x 80 mm balloon.Following pre-dilatation, the target lesion was treated with standard percutaneous transluminal angioplasty (pta) using 6 mm x 80 mm sterling pta balloon.Post-standard pta treatment, grade 'c' dissection was noted which was treated with bare metal stent bailout.The event was considered resolved.
 
Event or Problem Description
It was further reported that the dissection was noted during post-dilatation with a 6mmx8mm balloon catheter and not post-standard pta treatment as what previously reported.
 
Event or Problem Description
Ranger ii sfa clinical study.It was reported that vessel dissection occurred.In (b)(6) 2018, clinical status assessment identified the subject's qualifying condition as rutherford category 3.Subsequently, the index procedure was performed.Target lesion was located in the left superficial femoral artery (sfa) had 100% stenosis, with a reference vessel diameter of 6mm, a length of 7mm and was classified under unknown tasc ii lesion.Target lesion was treated with pre-dilatation using 6mm x 80mm balloon.Following pre-dilatation, the target lesion was treated with standard percutaneous transluminal angioplasty (pta) using 6mm x 80mm sterling pta balloon.Post-standard pta treatment, grade 'c' dissection was noted which was treated with bare metal stent bailout.The event was considered resolved.It was further reported that the dissection was noted during post-dilatation with a 6mmx8mm balloon catheter and not post-standard pta treatment as what previously reported.It was further reported that the vessel length was 70mm not 7mm as what previously reported.Following balloon angioplasty, angiogram revealed antegrade flow restoration with a recoil stenosis in the mid superficial femoral artery (sfa), which was treated with 6x100mm innova stent.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7837577
Report Number2134265-2018-60564
Device Sequence Number1287408
Product Code DQY
UDI-Device Identifier08714729123828
UDI-Public08714729123828
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022095220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/03/2018
10/03/2019
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/01/2018
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR